# SDR DALA1257830196

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 71,625 hours, 10,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Overheated
- Location: Cabin Lights
- Component: Light
- Component part number: 0581416
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED AN ODOR AT ROW 40CDE.  ODOR DISAPATED AFTER SEVERAL MINUTES.  REPAIRED WIRING AT ROW 15ABC INDIRECT LIGHT IAW SWPM 20-10-01, PG 298, INSPECTED ROW 40.  NO TROUBLE FOUND.  ALSO REF SAME LOG ITEM NR 009.
